I had my LLETZ treatment a week today and I’m due on my period in 4 days, I have saw a lot of post about large losses of blood and I am very anxious about this.
Could I take something to stop my period from coming to prevent this? My periods are quite heavy as they are during the first two days and I just don’t want to end up in hospital from blood loss
Sorry to sound so silly but since the start of all this my anxiety has been awful, any experience or advice would be much help x
First off, you do not sound silly. These procedures can be alot to take in and deal with, physically and emotionally. I, unfortunately, was someone who started their period 3/4 days after my procedure and it throw my cycle off and I had blood loss and went to the hospital. HOWEVER! While this has been known to happen, it is not the typical recovery for most women. You will find more positive than negative stories in regards to first periods after treatment.
One thing I was told, by my gyno after my bleeding episode and also by the gyno on staff in the emergency room, was that Ibuprofen has been linked to slowing down menstrual bleeding. It will not stop it completely, but I did have luck when I took it
I’m sure you will be fine and will not have any major issues! Take it easy and be kind to yourself, you are doing great and its so normal to be anxious with these types of things after having a procedure like LEEP.
Hi Bec I did have continuous bleeding and was advised to take progesterone pill by the gyne. I got the Hana from superdrug without prescription and costed £10+ And it sure did help the bleeding level down but obvs everyone is different so keep an eye and dont hesitate to call your gp.
Thanks both for reply’s I haven’t had any bleeding at all yet but due on in 2 days time, I will give the ibuprofen a shoot if it gets heavy and if it doesn’t help I will give the pill a go I have a box left from last year but will call dr before just incase. x
I, also, was given birth control pills by my gyno (meant to only be taken for 1 month right after my LEEP so as to get my cycle back on schedule) but I ended up staying on them (only started my third month) as hubby and I arent having kids anytime soon and I forgot how easy periods are on the pill lol I bet the progesterone pill would help you!